# SDR UALA2013070804739

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,154 hours, 17,055 cycles
- Engine: Pwa PW2037
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE " DUCT LEAK LP ".   SEPARATED LOOP A TS5179 AND MEASURED RESISTANCE.  CHECKS OK. RESECURED LOOP.  BITE TEST SHOWS NO FAULTS.  FIM 26-18-00.
